# SDR AALA202508117877

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 65,637 hours, 28,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER ILLUMINATED EXIT SIGN BETWEEN RIGHT HAND ROW EXITS IS INOPERATIVE. FOUND LOWER ILLUMINATED EXIT SIGN BETWEEN RIGHT HAND ROW EXITS L1188 WIRES IMPROPERLY CONNECTED. RECONNECTED L1188 AND OPERATIONAL CHECK GOOD. PER AMM 33-51-00.
